Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Yik

Redness and extreme dryness

Recommended Posts

Right. I've been using azelaic acid for the past month and my acne's almost gone and a lot of red marks too were healed. Recently though my doctor prescribed me Basiron 2.5%. I use it once a day. The first two times I used it, I saw some improvement but the the third time it ended up reddening my face and the skin became extremely dry(I have very oily skin normally)

I've stopped using it for two days and my skins somewhat improved though there is a visible outline.

I know this is a common side effect but I want to know whether I should continue to take it and apply it only on marks/acne so the rest of my skin thats normal doesnt become red. And I want to know how long it will take for my skin to become normal.

Thanks.

Share this post


Link to post
Share on other sites

Go ahead and stop using the Rx for your entire face and use it as a spot treatment like you suggested. It usually takes a couple of days to a week to have the redness fade. After that, I would start using the Rx for your entire face, but make sure to use the smallest amount possible, so as not to have a ruddy complexion.

Share this post


Link to post
Share on other sites

2 days later and its still not improved. Areas where I never had acne have begun to sort of peel off.

Can anyone please advise me whether I should continue BP or just not use it again. I will go to the doc in a week but for now does anyone have any suggestions?

Also I have naturally tanned skin. Is that a factor?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×